# SDR SWAA2024091135585

- Difficulty date: September 8, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 62,001 hours, 36,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

EXIT SIGN BOTTOM RIGHT OF FORWARD ENTRY DOOR FELL OFF IN FLIGHT<[01] REINSTALLED EXIT SIGN PER MM 33-51-01
